Facebook Pixel
EmpowHER Guest

plan b and 12 days later spot of blood,tiny cramps now nothing

By Anonymous November 5, 2014 - 7:38pm
Rate This

Had sex on October Friday 24,took plan b an hour after,then Saturday,then on Tuesday,now its 12 days after the pill and i had?
a drop of blood,some cramps.took clear blue test 2 days before 14th day,like on Wednesday,instead of Friday,and said not pregnant. am i OK? i'm scared

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Plan B can have side effects of bleeding but a pregnancy test will let you know for sure - it should be accurate in the next few days.



November 6, 2014 - 6:41am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!